Well recently i started bleeding and it went on for 18 days until i finally found a doc who takes my insurance. He said that me taking the pill (seasonale)and smoking was making my liver over work and my uturus wasn't catching any hormones so it just kept bleeding. So he took me off the pill and he had put the Mirena iud back in exactly 7 days later. During those 7 days i got a period in between and got a lot of functional cists on my ovaries but these little red sores started to develope around my inner thighs. They are all around the crease of the right side where the crease meets the vagina and even into the pubic hair.Then there is one larger circle on the left inside thigh. They are slightly raised with a white dot in the middle. I thought they might have been in grown hairs but they are not. There aren't any inside or on the smooth skin of inside the vagina. They itch real bad and sting if i itch them. Some of them seem to go away while others act as if they are and start to fade but become very red again and start itching. A friend said it could be because of my hormones acting all crazy from switching from the pill to the iud. I'm not sexually active haven't been in over a year. I can't even shave my area because of them. Really irritating. I have another doc's appt. early July but any idea's to help until them would be appriciated. thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.